# SDR LR7A07136

- Difficulty date: December 19, 2007
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 40,736 hours, 24,461 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 3400439R
- Condition: Cracked
- Location: Fs 477
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-3 CHECK, PER JOB CARD HC5316 FOUND UPPER RT WW ATTACH ANGLE (WING TO FUSELAGE FWD FILLET) CRACKED AT FS 477, WL284, RBL63.  REPAIR ACCOMPLISHED BY REPLACING ATTACH ANGLE IAW SMP583 CHAPTER 51-60 AND 51-70.
